Strategy-Proofness and Single-Peakedness
Download full text from publisher
CitationsCitations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
- Ching, Stephen & Serizawa, Shigehiro, 1998. "A Maximal Domain for the Existence of Strategy-Proof Rules," Journal of Economic Theory, Elsevier, vol. 78(1), pages 157-166, January.
- Eitan Muller & Mark Satterthwaite, 1976. "An Impossibility Theorem for Voting With a Different Interpretation," Discussion Papers 195, Northwestern University, Center for Mathematical Studies in Economics and Management Science.
More about this item
StatisticsAccess and download statistics
All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:nwu:cmsems:188. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Fran Walker). General contact details of provider: http://edirc.repec.org/data/cmnwuus.html .
We have no references for this item. You can help adding them by using this form .